| Catalog Number |
78-40010 |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon was unable to navigate the graft in the application because the navigation points were not marked.Nevertheless, the product was implanted successfully, and the surgical procedure was completed without complications.
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.